# SDR AALA202308313133

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 10,072 hours, 2,702 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRFT RETURNED TO BOS. DUIRNG CLIMBOUT GREEN HYDRAULIC SYSTEM RESEVOIR LOW LEVEL ECAM MESSAGE ILLUMINATED. THE AIRCRAFT LANDED AT BOS WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND FORWARD PRESSSURE SUCTION / CASE DRAIN RETURN PIPE LEAKING IN THE LEFT PYLON AND REPLACED IT PER AMM 29-11-49
